New soliton solutions for the higher-dimensional non-local ito equation

Inc, Mustafa and Az-Zo'bi, E. A. and Jhangeer, Adil and Rezazadeh, Hadi and Ali, Muhammad Nasir and Kaabar, Mohammed K. A. (2021) New soliton solutions for the higher-dimensional non-local ito equation. Nonlinear Engineering - Modeling and Application, 10 (1). pp. 374-384. ISSN 2192-8010, DOI

Full text not available from this repository.


In this article, (2+1)-dimensional Ito equation that models waves motion on shallow water surfaces is analyzed for exact analytic solutions. Two reliable techniques involving the simplest equation and modified simplest equation algorithms are utilized to find exact solutions of the considered equation involving bright solitons, singular periodic solitons, and singular bright solitons. These solutions are also described graphically while taking suitable values of free parameters. The applied algorithms are effective and convenient in handling the solution process for Ito equation that appears in many phenomena.

Item Type: Article
Uncontrolled Keywords: Partial differential equation; Ito equation; Simplest equation method; Soliton; Traveling wave solution
Subjects: Q Science > QA Mathematics
T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms Zaharah Ramly
Date Deposited: 26 Aug 2022 03:40
Last Modified: 26 Aug 2022 03:40

Actions (login required)

View Item View Item